Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 520273, 11 pages
http://dx.doi.org/10.1155/2011/520273
Research Article

Distribution of Maps with Transversal Homoclinic Orbits in a Continuous Map Space

Department of Mathematics, Shandong University, Jinan, Shandong 250100, China

Received 19 January 2011; Accepted 25 April 2011

Academic Editor: Agacik Zafer

Copyright © 2011 Qiuju Xing and Yuming Shi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with distribution of maps with transversal homoclinic orbits in a continuous map space, which consists of continuous maps defined in a closed and bounded set of a Banach space. By the transversal homoclinic theorem, it is shown that the map space contains a dense set of maps that have transversal homoclinic orbits and are chaotic in the sense of both Li-Yorke and Devaney with positive topological entropy.